# SDR VTZA990124

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Efis
- Part number: 7003110901
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 8004 - ACY-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO CAPTAIN TOP EFIS SCREEN WENT BLANK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EFIS SCREEN.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
